# SDR AALA202209201564

- Difficulty date: September 17, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N422AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10159
- Aircraft time: 6,408 hours, 1,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDER RIGHT HAND FORWARD FLIGHT ATTENDANT JUMPSEAT DEAD / INOPERATIVE. REPLACED FLASHLIGHT BATTERY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-50-00.
